Hiroshima Mathematical Journal

A regularity criterion for a density-dependent incompressible liquid crystals model with vacuum

Jishan Fan, Bessem Samet, and Yong Zhou

Full-text: Open access

Abstract

This paper proves a new regularity criterion for a density-dependent incompressible liquid crystals model with vacuum but without any compatibility condition.

Article information

Source
Hiroshima Math. J., Volume 49, Number 1 (2019), 129-138.

Dates
Received: 11 December 2017
Revised: 31 October 2018
First available in Project Euclid: 6 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1554516040

Digital Object Identifier
doi:10.32917/hmj/1554516040

Mathematical Reviews number (MathSciNet)
MR3936650

Zentralblatt MATH identifier
07090066

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]
Secondary: 76A15: Liquid crystals [See also 82D30]

Keywords
regularity criterion liquid crystals model incompressible vacuum

Citation

Fan, Jishan; Samet, Bessem; Zhou, Yong. A regularity criterion for a density-dependent incompressible liquid crystals model with vacuum. Hiroshima Math. J. 49 (2019), no. 1, 129--138. doi:10.32917/hmj/1554516040. https://projecteuclid.org/euclid.hmj/1554516040


Export citation